# SDR REXA201000009

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N8580A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7580
- Aircraft time: 18,991 hours, 16,287 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Defective
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB TRIM MACH TRIM CAUTION MESSAGES INFLIGHT.  REMOVED AND REPLACED STAB TRIM DISENGAGE SWITCH IAW AMM 27-41-30.  OPS CHECK GOOD.  OK FOR SERVICE.
